Annales de pediatrie · 1991
[Post-vaccinal hemi-convulsion hemiplegia syndrome].
Клинический случайАннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pladys P, Roussey M, Dabadie A, Betremieux P, Lefrançois C
Аннотация
An 18-month-old infant developed hemiseizure-hemiplegia syndrome following a booster dose of vaccine against diphtheria, pertussis, tetanus, and poliomyelitis. Clinical, CT scan, and electroencephalographic findings during the two-and-a-half-year follow-up are described. The timing of events and data from the literature suggest that hemiseizure-hemiplegia syndrome is related to post-immunization hyperthermia rather than to direct neurologic toxicity of the vaccine.